MathSciNet Relay Station
MathSciNet bibliographic data
MR1123459 (93k:32018) 32D15 (32A40 32F25)
Ye, Zai Fei Holomorphic extension and decomposition from a totally real manifold. Trans. Amer. Math. Soc. 339 (1993), no. 1, 1–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement